# SDR ASOA201200020

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR SUPPORT CHANNEL CORRODED.   REMOVED CORRODED FLOOR SUPPORT CHANNEL IAW SRM 51-42-06-001-001.   LOCATED AND DRILLED NEW SUPPORT CHANNEL IAW SRM 51-40-11-001-001.  INSTALLED NEW FLOOR SUPPORT CHANNEL IAW SRM 51-42-06-001-001. REPAIR CLASSIFIED AS A MINOR.
